# SDR WX0A071903

- Difficulty date: April 1, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910043509
- Condition: Gouged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP OTBD FIXED VLV GAP GOUGED.  REMOVED DAMAGED SKIN, FABRICATED REPAIR DOUBLER & FILLER & INSTALLED REPAIR PARTS IAW SRM 57-03.
